Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 521482, 11 pages
http://dx.doi.org/10.1155/2015/521482
Research Article

Improved Genetic Algorithm with Two-Level Approximation for Truss Optimization by Using Discrete Shape Variables

School of Astronautics, Beihang University, XueYuan Road No. 37, HaiDian District, Beijing 100191, China

Received 25 September 2014; Revised 10 April 2015; Accepted 17 April 2015

Academic Editor: P. Beckers

Copyright © 2015 Shen-yan Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shen-yan Chen, Xiao-fang Shui, Dong-fang Li, and Hai Huang, “Improved Genetic Algorithm with Two-Level Approximation for Truss Optimization by Using Discrete Shape Variables,” Mathematical Problems in Engineering, vol. 2015, Article ID 521482, 11 pages, 2015. https://doi.org/10.1155/2015/521482.